MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC HELIX BLADE 95MM; APPLIANCE,FIXATION DEVICE, PROXIMAL FEMUR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC HELIX BLADE 95MM; APPLIANCE,FIXATION DEVICE, PROXIMAL FEMUR
Model Number 282.238
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code ktt.Complainant device is not expected to be returned for manufacturer review/investigation.(b)(6).(b)(4).Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history: part number: 282.238, lot number: h793959, part manufacture date: 17-dec-2018, manufacturing location: elmira, part expiration date: n/a, nonconformance noted: n/a.Dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of helix blade 95mm product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, a hardware removal was performed due to non-union and revision to total hip replacement.The original date of implant was unknown.The procedure was successfully completed.Concomitant devices reported 135 deg lcp® dhhs(tm) sideplate-std barrel 2 holes (part number 282.61, lot number h757389, quantities 1), screws: cannulated (part number unknown, lot number unknown, quantities 1).This complaint is for one (1) helix blade 95mm.This is report 1 of 3 for (b)(4).

Brand Name
HELIX BLADE 95MM
Common Device Name
APPLIANCE,FIXATION DEVICE, PROXIMAL FEMUR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10038829
Report Number2939274-2020-02268
Device Sequence Number14091746
Product Code JDO
UDI-Device Identifier10886982178244
UDI-Public(01)10886982178244
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K042895
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number282.238
Device Catalogue Number282.238
Device Lot NumberH793959
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2020
Initial Report FDA Received Date05/08/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;